# SDR SWAA2013111822413

- Difficulty date: November 11, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 65,598 hours, 54,858 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545773
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE DECK SKIN IN RT MAIN WW CRACKED AT STATION 664, RBL 41.  REPAIRED SKIN IAW SRM.
